Vol 20, No 3 (2012)

Table of Contents

Articles

RINGS OVER WHICH POLYNOMIAL RINGS ARE ARMENDARIZ AND REVERSIBLE PDF
Jung Ho Ahn, Min Jeong Choi, Si Ra Choi, Won Seok Jeong, Jung Soo Kim, Jeong Yeol Lee, Soon Ji Lee, Young Sun Lee, Dong Hyun Noh, Yu Seung Noh, Gyeong Hyeon Park, Chang Ik Lee, Yang Lee
DETERMINANT AND SPECTRUM PRESERVING MAPS ON M_n PDF
Sang Og Kim
MODAL, NECESSITY, SUFFICIENCY AND CO-SUFFICIENCY OPERATORS PDF
Yong Chan Kim
PROPERTIES OF INDUCED INVERSE POLYNOMIAL MODULES OVER A SUBMONOID PDF
Eunha Cho, Jinsun Jeong
SOME PROPERTIES OF GR-MULTIPLICATION MODULES PDF
Seungkook Park
A HIGH-ORDER MODEL FOR SPIKE AND BUBBLE IN IMPULSIVELY ACCELERATED INTERFACE PDF
Sung-Ik Sohn
BIFURCATION PROBLEM FOR THE SUPERLINEAR ELLIPTIC OPERATOR PDF
Tacksun Jung, Q-Heung Choi
PROJECTIVE REPRESENTATIONS OF A QUIVER WITH THREE VERTICES AND TWO EDGES AS R[x]-MODULES PDF
Juncheol Han, Sangwon Park
GENERALIZED FIXED POINT THEOREMS IN CONE METRIC SPACES PDF
Seung Hyun Kim, Byung Soo Lee
SIX SOLUTIONS FOR THE SEMILINEAR WAVE EQUATION WITH NONLINEARITY CROSSING THREE EIGENVALUES PDF
Q-Heung Choi, Tacksun Jung


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr